# SDR VNAA201911251103

- Difficulty date: November 21, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 39,248 hours, 29,184 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0804A04
- Part serial: L118404249
- Condition: Failed
- Location: Display
- Part time: 10,955 hours, 10,040 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL FUMES IN THE COCKPIT WITH DISPLAY COOL AMBER CAUTION. MX "INSPECTED & FOUND SMELL TO BE COMING FROM GROUND FAN #2; DEFERRED GROUND FAN.  REMOVED AND REPLACED #2 DISPLAY SUPPLY FAN/CHECK VALVE AND FLIGHT COMPARTMENT DISPLAY COOL AIR FILTER I.A.W. CRJ 700 AMM. OPS CHECK GOOD.
